Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2012, 4:44 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 4:44 PM CDT (21:44 UTC)
- Expired
- Jul 2, 2012, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:44 PM CDT | HAIL 1 | Clintonville, WI | |
| Jul 2, 4:44 PM CDT | HAIL 1.5 | 1 Ne Clintonville, WI | |
| Jul 2, 4:44 PM CDT | HAIL 1.5 | Clintonville, WI | |
| Jul 2, 5:05 PM CDT | HAIL 0.88 | 2 N New London, WI | |
| Jul 2, 5:06 PM CDT | HAIL 0.25 | 1 W New London, WI | DIME SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2236 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS53 KGRB 022144
SVRGRB
WIC087-115-135-022230-
/O.NEW.KGRB.SV.W.0055.120702T2144Z-120702T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
EASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 530 PM CDT
* AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHWEST OF SHAWANO TO 7 MILES EAST OF WAUPACA...AND MOVING
SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHAWANO...CLINTONVILLE...NEW LONDON...FREMONT...BLACK CREEK...WHITE
LAKE...BELLE PLAINE AND ADAMS BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.
&&
LAT...LON 4484 8877 4476 8829 4426 8845 4424 8901
4425 8904
TIME...MOT...LOC 2144Z 322DEG 6KT 4474 8869 4438 8893
WIND...HAIL <50MPH 1.50IN
$$
TH3 follow-up statements
056
WWUS53 KGRB 022156
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
456 PM CDT MON JUL 2 2012
WIC087-115-135-022230-
/O.CON.KGRB.SV.W.0055.000000T0000Z-120702T2230Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
456 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
EASTERN WAUPACA AND WESTERN OUTAGAMIE COUNTIES UNTIL 530 PM CDT...
AT 500 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING UP TO PING PONG BALL SIZE HAIL IN THE
CLINTONVILLE AREA. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF SHAWANO TO 7 MILES NORTH OF
FREMONT...MOVING SOUTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
CLINTONVILLE...NEW LONDON...FREMONT...BLACK CREEK...BELLE PLAINE...
ADAMS BEACH...ROYALTON AND EMBARRASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS DUE TO SLOW
MOVEMENT...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4425 8899 4427 8902 4482 8875 4476 8829
4426 8845
TIME...MOT...LOC 2155Z 322DEG 6KT 4473 8867 4437 8891
WIND...HAIL <50MPH 1.50IN
$$
TH146
WWUS53 KGRB 022211
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT MON JUL 2 2012
WIC087-115-135-022230-
/O.CON.KGRB.SV.W.0055.000000T0000Z-120702T2230Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
511 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
EASTERN WAUPACA AND WESTERN OUTAGAMIE COUNTIES UNTIL 530 PM CDT...
AT 504 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING UP TO QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SHAWANO TO NEW LONDON...MOVING
SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FREMONT...NEW LONDON...BLACK CREEK...LEEMAN...NAVARINO...BONDUEL...
SHIOCTON AND HORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL WITH THE
LARGEST HAIL SIZE LIKELY OCCURRING IN THE ROYALTON AND NEW LONDON
VICINITY THROUGH 515 PM CDT. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO URBAN FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4425 8899 4427 8902 4482 8875 4476 8829
4426 8845
TIME...MOT...LOC 2209Z 295DEG 12KT 4473 8856 4435 8880
WIND...HAIL <50MPH 1.00IN
$$
TH371
WWUS53 KGRB 022230
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT MON JUL 2 2012
WIC087-115-135-022240-
/O.EXP.KGRB.SV.W.0055.000000T0000Z-120702T2230Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
530 PM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUPACA AND WESTERN
OUTAGAMIE COUNTIES IS BEING REISSUED...BUT HAS EXPIRED FOR SHAWANO
COUNTY...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4425 8899 4427 8902 4482 8875 4476 8829
4426 8845
TIME...MOT...LOC 2230Z 295DEG 12KT 4470 8847 4432 8871
$$
THWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:00 PM CDT, 44 minutes earlier.
Area forecast discussion, Jul 2, 4:00 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT MON JUL 2 2012 .SHORT TERM...TONIGHT AND TUESDAY. COMBINATION OF WARM FROM LIFTING NORTH ACROSS CENTRAL WISCONSIN...INCREASING INSTABLITY AND WEAK UPPER-LEVEL DISTURBANCES MOVING ACROSS THE STATE FROM MINNESOTA HAVE COMBINED TO GENERATE A FEW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE AFTERNOON. SHORT-TERM MODELS HAVE STRUGGLED WITH TIMING AND LOCATION OF SCATTERED CONVECTION LATE THIS AFTERNOON AND INTO THE EVENING. FEEL BEST CHANCE FOR SCATTERED ACTIVITY FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL BE ALONG WARM FRONT CURRENTLY LIFTING NORTHEAST ACROSS CENTRAL WISCONSIN TO THE FOX VALLEY. RADAR IMAGERY INDICATES A FEW SCATTERED SHOWERS AND THUNDERSTORMS STILL TRYING TO INITIATE NEAR THE WARM FRONT OVER PARTS OF WAUSHARA NORTH TO SOUTHERN SHAWANO COUNTIES. HRRR HAS ALSO HINTED AT SCATTERED ACTIVITY FORMING IN THIS AREA AS WELL AS FURTHER NORTH INTO CENTRAL WISCONSIN FROM WAUSAU NORTH TO RHINELANDER. FEEL THIS ACTIVITY WILL INCREASE IN AREA COVERAGE SOMEWHAT...THEN DIMINSH AFTER SUNSET. BIG QUESTION WILL BE WHAT HAPPENS AFTER MIDNIGHT AS MODELS OFFER VARIOUS SOLUTIONS FOR POTENTIAL FOR MCS INITIATION OVER THE EASTERN DAKOTAS LATER TONIGHT AND SUBSEQUENT FORWARD PROPAGATION THEREAFTER. ACTIVTY IN THAT AREA THIS AFTERNOON HAS BEEN STRUGGLING...BUT SUSPECT AS LLJ STRENGTHENS AHEAD OF UPSTREAM SHORTWAVE ...ACTIVITY SHOULD GET ORGANIZED THIS EVENING. BEST GUESS IS THAT ANY MCS THAT CAN GET ORGANIZED WILL LIKELY HEAD ESE ACROSS NORTHERN WISCONSIN AFTER MIDNIGHT...THEN PERHAPS TURN MORE SOUTHEAST INTO THE FOX VALLEY BY AROUND 12Z TUESDAY. HAVE HIGHEST POPS OVERNIGHT ACROSS THE NORTH AND TAPPERED TO SLIGHT CHANCES ACROSS THE SOUTHEAST PORTION OF THE FORECAST AREA. MAINTAINED CHANCE POPS FOR MAINLY THE NORTHEAST THIRD OF THE FORECAST AREA EARLY TUESDAY AS UPPER-LEVEL DISTURBANCE AND MCS ACTIVITY SWINGS EAST OF THE AREA. AS PARTS OF THE SOUTHERN FORECAST AREA HAVE ALREADY MET HEAT ADVISORY CRITERIA...IN COORDINATIN WITH SURROUNDING OFFICES OPTED TO START EXTENDED HEAT ADVISORY THIS AFTERNOON TO CONTINUE THROUGH MUCH OF THE WEEK. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...TEMPERATURES AND ASSOCIATED HEAT ADVISORY HEADLINES...AND PCPN CHANCES...ARE THE MAIN FCST CONCERNS. AN EXTENDED PERIOD OF HOT TEMPERATURES SHOULD CONTINUE THROUGH FRIDAY...WITH HEAT INDICES REACHING THE 95-105 RANGE DURING THE AFTERNOONS. FOR PROLONGED EVENTS OF 4 DAYS OR LONGER...WE LOWER THE HEAT ADVISORY THRESHOLD TO 95+...WHICH MAKES THE ISSUANCE OF AN ADVISORY AN EASIER CALL. RIGHT NOW...THE HOTTEST DAY APPEARS TO BE THURSDAY...WITH ACTUAL TEMPERATURES EXPECTED TO REACH 95 TO 100 DEGREES OVER MUCH OF C/EC/NE WI. FORTUNATELY DAYTIME MIXING SHOULD CAUSE DEW POINTS TO DROP INTO THE LOWER TO MIDDLE 60S IN THE SANDY SOIL LOCATIONS...WHICH ARE TYPICALLY ARE WARMEST SPOTS. THIS SHOULD KEEP OUR HEAT INDICES MAINLY BELOW WARNING CRITERIA. THE HEAT ADVISORY WILL CONTINUE THROUGH FRIDAY EVENING...AND GENERALLY COVER AREAS SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO GREEN BAY...EXCLUDING THE LAKESHORE COUNTIES. THE PASSAGE OF A COLD FRONT WILL BRING A REPRIEVE FROM THE HOT TEMPERATURES OVER THE WEEKEND. OUR BEST PCPN CHANCES SHOULD BE ASSOCIATED WITH A COUPLE DIFFERENT COLD FRONTAL PASSAGES...TUESDAY NIGHT AND FRIDAY/FRIDAY NIGHT. CONVERGENCE ALONG THE BOUNDARY ON TUESDAY IS EXPECTED TO BE SHALLOW AND WEAK...WITH LIGHT WESTERLY FLOW EXPECTED AT 925/850 MB. THERE WILL BE CONSIDERABLE INSTABILITY ALONG THE BOUNDARY... BUT GIVEN THE WEAK FORCING...THINK THAT OUR CURRENT 20-30 POPS WILL SUFFICE. EXPECT A LULL IN THE PCPN CHANCES FROM WEDS THROUGH THU NGT...AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION. CHANCE POPS SEEM WARRANTED WITH THE SECOND FROPA ON FRI/FRI NGT...WITH A RETURN TO DRIER CONDITIONS OVER THE WEEKEND. && .AVIATION...MAINLY VFR CONDITIONS THROUGH TUESDAY. SCATTERED THUNDERSTORMS POSSIBLE OVER PARTS OF THE FOX VALLEY AND CENTRAL WISCONSIN THIS EVENING...THEN AGAIN MAINLY ACROSS NORTHERN WISCONSIN AFTER MIDNIGHT TONIGHT WITH POSSIBLE ORGANIZED CONVECTIVE COMPLEX. ISOLATED TO SCATTERED MVFR CONDITIONS POSSIBLE MAINLY ACROSS THE NORTH WITH ANY MCS ACTIVITY...BUT GIVEN MODEL UNCERTAINLY ON TRACK OF THIS COMPLEX ONLY MENTIONED THUNDER IN RHI TAFS FOR NOW. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR WIZ030-031-035>039-045- 048-049. && ESB/KIECKBUSCH
Hazardous weather outlook, Jul 2, 4:03 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CDT MON JUL 2 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 403 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER THE FOX VALLEY...THEN LATER TONIGHT ACROSS NORTHERN WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH DAMAGING WINDS AND HEAVY RAINFALL FOR LATER TONIGHT....ESPECIALLY NORTH OF THE HIGHWAY 29. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS WILL COMBINE TO PRODUCE HEAT INDICES OF 95 TO 105 OVER MUCH OF CENTRAL...EAST CENTRAL AND NORTHEAST WISCONSIN FROM TUESDAY THROUGH FRIDAY. A HEAT ADVISORY HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO GREEN BAY THROUGH FRIDAY EVENING. PERSONS WORKING OR PLAYING OUTDOORS SHOULD MAKE SURE THEY TAKE BREAKS IN THE SHADE AND HAVE PLENTY OF WATER. ORGANIZERS OF LARGE OUTDOOR ACTIVITIES FOR INDEPENDENCE DAY SHOULD HAVE ADEQUATE WATER AND SHADE FOR THE NUMBER OF PEOPLE THAT ARE EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO TUESDAY. LMZ521-522-541>543-032115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 403 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS COULD MOVE INTO THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD BE SEVERE...WITH STRONG WINDS AND HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. INCREASING HUMIDITY MAY LEAD TO AREAS OF DENSE FOG OVER THE COLD NEARSHORE WATERS OF LAKE MICHIGAN DURING THE WORK WEEK. VERY WARM TEMPERATURES ARE EXPECTED THROUGH FRIDAY...WITH INLAND AREAS REACHING THE UPPER 80S AND LOWER 90S AT TIMES. THOSE WITH OUTDOOR PLANS AWAY FROM THE LAKESHORE SHOULD BE PREPARED FOR HOT AND HUMID CONDITIONS. EB/TSK
In the hours before
Special weather statement, Jul 2, 4:38 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 438 PM CDT MON JUL 2 2012 WIZ031-037>039-045-048-049-074-022330- BROWN-CALUMET-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 438 PM CDT MON JUL 2 2012 ...THUNDERSTORMS WITH HEAVY RAINFALL AND FREQUENT LIGHTNING... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHAWANO TO 19 MILES WEST OF OSHKOSH...MOVING EAST AT 15 MPH. AT 428 PM CDT...WEATHER SPOTTERS IN THE CLINTONVILLE VICINITY HAVE OBSERVED PEA TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS. GUSTY WINDS ARE ALSO POSSIBLE. * THUNDERSTORMS WILL BE NEAR... BLACK CREEK BY 525 PM CDT... PULASKI AND OSHKOSH BY 545 PM CDT... APPLETON BY 555 PM CDT... KAUKAUNA BY 620 PM CDT... GREEN BAY BY 630 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TH
Local storm report, Jul 2, 4:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
442 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL CLINTONVILLE 44.61N 88.75W
07/02/2012 M0.25 INCH WAUPACA WI STORM CHASER
PEA TO DIME SAIZE HAIL
0440 PM HAIL CLINTONVILLE 44.61N 88.75W
07/02/2012 M0.50 INCH WAUPACA WI TRAINED SPOTTER
&&
ASHLEYWLocal storm report, Jul 2, 4:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL CLINTONVILLE 44.61N 88.75W
07/02/2012 M1.50 INCH WAUPACA WI TRAINED SPOTTER
&&
ASHLEYWThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 2:48 PM CDT | Heat Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more | 48 hr |
| Jul 2, 5:29 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 47 min |
| Jul 2, 6:03 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 57 min |
| Jul 2, 6:13 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 29 min |
| Jul 2, 6:33 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.